# SDR 97ZZZX3526

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- System (JASC): 8200 · Water Injection System
- Part: Adi Regulator
- Part number: 190255
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

ANC - FLT 31 - RETURNED DUE TO NO ADI PRESSURE DROP ON TAKEOFF.  TURNED WATER OFF AND FUEL FLOW REMAINED 250 POUNDS LOW.  MAINTENANCE REPLACED ADI REGULATOR AND VAPOR VENT SOLENOID.  AIRCRAFT RETURNED TO SERVICE.  (X)
